Vicodin makes me very hyper. Why? So does Benadryl?

Question is Closed Report Mark as Favorite

Answers (3)

30 Apr 2010

Vicodin can give your "feel good" endorphins a little kick. Some people, it puts them right to sleep. I guess it depends on an individuals brain chemistry and wiring. If you can take half at a time, say about 2 hours apart, it may decrease this hyperactivity. Hope this helped you. Good luck and try to relax :)

Votes: +1

30 Apr 2010

Boy this is weird I thought I was the only one who was wired on benadryl. It makes me race everywhere I just can't stop. Have you found any reason why yet I haven't. My doctors think I am crazy when I tell them it does the opposite of what it supposed to for me, it is supposed to make you tired not me I am miss speedy on it, if you find out anything let me know please and I will let you know too. I have been told by one doctor though this is a sign of an allergy to it I don't know I am still checking around though, o.k..

Votes: +1

30 Apr 2010

Yes --- I am the same way. I don't think I would like a drug that made me tired. I always assumed it was because the pain was gone so I would hurry up and get things done . The only time a 'downer' med worked for me was when I was in withdrawal and a xanax would work but I think because I was sick. My migraine meds (fiorinal) made me speedy also. I attributed that to the caffeine but I think alot of people are like that so don't feel alone. I think we are lukcy to get energy instead of the slows. Good luck. I have often wondered what a really speedy pill would do to me - probably a heart attack!!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Total body itching? Help?

My whole body has been itching alot lately, to the point where I want to dig my skin off, feels like something crawling on me, my husband thinks I am ...

13 answers 9 Jun 2010

Vicodin - Im taking norco have been for over 11yrs at 12pills a day. it always makes me nauceous?

... (spelling bad), i don't know what to do, it works but it makes me feel icky. amber

1 answer 18 Apr 2011

How do I get percoset instead of vicodin?

i dont want vicodin cuz its never strong enough and it makes me sick to my stomach but when i tell them that they put me on somethin like ibuprofen ...

4 answers 22 Aug 2011

Toprol XL - if take at night cannot sleep and makes me hyper during the day, should I change meds?

So, I took in the a.m. and am hyper all day... should I change to another bp med or continue taking Toprol XL in the a.m.?

4 answers 13 Jul 2012

Benadryl Allergy & Cold - I took two benadryl pills. I got very sleepy a little later then all of a?

... sudden when i layed down i feel a jerky feeling all over my body. W caused this and what can i do for this symptom?

4 answers 26 Jun 2014